# SDR ASAA2017072421462

- Difficulty date: July 24, 2017
- Submitted: July 26, 2017
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 35,540 hours, 10,868 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Damaged
- Location: Nr 1
- Part time: 35,540 hours, 10,868 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMP T/C SBCFM56-7B-72-0986-1 FOUND STAGE 3 VSV SLAB HEAD PIN AT THE 9 OCLOCK POSITION, ROTATED 90 DEGREE AND MIGRATING OUT OF SEGMENT.  ACFT GROUNDED.   REMOVED AND REPLACED THE NR 1 ENGINE IAW TC 78471000 AND 78471001.
